MDJunction - People Helping People
 
Ask a Question
05/19/2010 11:37 AM

feels like I'm wearing a hat or crown

MDH
Posts: 2
Member

Hey, I'm experiencing a weird sensation. Several times a day I feel as though I'm wearing a hat or head-band. The sensation can last 15min - 4hours. I do not believe that this is a tension headache as I experience very little pain (just a tight feeling. It just feel plain weird. Has anyone experienced this? It also comes on at different times of the day (there seems to be no precipitant).

I take 400mg of Seroquel and 1200mg of Lithium daily.

Thanks <3

Reply

05/19/2010 11:51 AM
rideon1970
rideon1970  
Posts: 60
Member

weird... I don't take either of those meds.

I have had this feeling quite a lot over the last few years of studying myself... hm?


05/19/2010 12:03 PM
Joy75
Joy75  
Posts: 16713
Group Leader
I'm an Advocate

I would call your pdoc. That is pretty weird. See what he has to say. Hugs

05/19/2010 01:49 PM
Josouth
Josouth  
Posts: 96
Member

Hi,

I was getting weird sensations in my head, like tightness and a feeling of cold moving around my head and tingling sensations. My doc said it was anxiety although i thought i may have a brain tumour, he examined me and said it was not (relief). Maybe you too are having anxiety sypmtoms, my doc put up my citalopram to 40mg and this has helped, goodluck, and hugs .


05/19/2010 04:49 PM
butterfly09576
butterfly09576  
Posts: 378
Member

i don't have feelings in my head, but i sometimes feel like someone is touching my back. it hasnt happened for awhile. my pdoc told me that mine was a form of hallucinating.

05/27/2010 09:15 PM
leopardkisa

It could be anything really, definitely tell your doctor. I was on seroquel for a short time and the side effects I was having were caused by extremely high blood sugar, which happens to a lot of people who take seroquel.

05/28/2010 12:48 AM
CrossedWires
CrossedWires  
Posts: 914
Senior Member
I'm an Advocate

I actually have felt this as well, on meds and off, I always attributed it to my energy centers being out of balance, but not everybody believes in the flow of Ki either. To each his/her own.

06/03/2013 02:31 PM
jswells61
Posts: 1
New Member

I take 150 seroquel and 1200 lithium and get the exact same sensation. Has to be the combo of the two.

06/03/2013 03:36 PM
ladyofthemys
ladyofthemys  
Posts: 574
Member

I have taken the Seroquel Lithium combo and never experienced this, but I have had painless sensations like you describe when having some migraines (others hurt like hell). I did get headaches on Lithium, I think due to dehydration, and that can bring on a migraine. Just another theory to add to the others.

06/03/2013 09:17 PM
stirfried
Posts: 176
Member

Every time I have been on lithium I have gotten the same sort of sensation at about the 5-7 day mark, a sense of pressure on the back of my head like a hat has been place on me. It never bothered me and was usually followed by calm, for me it feels internal more then external.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved